I guess I should not ask how much sleep does one need, lest one thinks I am depressed.
I am far from depressed, miserable is more like it.
I am definitely experiencing some of the side effects of the higher dose of Topamax, for one I have had the worst headaches in the world since last Saturday,
I can feel my pressure is higher than usual, which is either Chiari related (I am guessing that because the rain came yesterday, and atmospheric pressures trigger Chiari headaches) or PTC headaches either way its definitely pressure because my eyes and ears are draining and have been for a week now.
My CPAP pressure was raised last Friday and the headaches kicked in Saturday afternoon, by Sunday I was feeling awful, and Patti could see it, but she always can tell, she is good like that.
Sunday afternoon I filled the Topamax and took the first 100mg tablet, because the headaches were so bad I figured the higher dose might help kill the darn thing faster, boy was I wrong, here it is 7 full days later, I missed church today because I was SO sick, yesterday I was sent home from class by my instructor because you could see how miserable I was.
I go in on the 18th of March for my SSI interview.
I am hoping for immediate Medicaid so I can get a spinal tap scheduled ASAP.
So far I have taken 6 naps in 3 days plus nighttime sleeping. I am still tired and it hurts to hold my head up.
I have not felt this weak since Lauren was born.